# SDR AALA202304052744

- Difficulty date: April 3, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N579UW
- Make and model: Airbus A320*
- Aircraft serial: 6100
- Aircraft time: 29,091 hours, 11,713 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Zone 900 - Lav/G
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ECAM AURAL ALERT, RED MASTER WARNING WITH BELL, SMOKE INDICATION IN LAVATORY BUT NOT SURE WHICH LAVATORY AND FLIGHT ATTENDANTS COULDN'T FIND ANY INDICATIONS OF SMOKE. MAINTENANCE NOTED THE POST FLIGHT REPORT INDICATED SMOKE WARNING WITH NO ASSOCIATED FAULT. INSPECTED ALL LAVATORIES FOR POSSIBLE SOURCE OF SMOKE, NOTHING FOUND. ACCOMPLISHED LAVATORY SMOKE DETECTION SYSTEM TEST PER AMM 26-17-00, NO FAULT REPORTED.
